DOI 10.2169/internalmedicine.7186-26
A Case of Prolonged Paralytic Ileus Following a Tirzepatide Overdose in a Patient with Bulimia Nervosa.
Аннотация
We report the case of a 53-year-old woman with type 2 diabetes and bulimia nervosa who developed prolonged paralytic ileus after self-injecting tirzepatide 7.5 mg, 10 mg, and 15 mg on three consecutive days. Tirzepatide had been prescribed for diabetes treatment. However, the excessive self-administration resulted in paralytic ileus. No mechanical obstruction was found, and the condition resolved after three weeks of conservative therapy, including gastrointestinal decompression and prokinetic agents. Because tirzepatide has a long half-life, an overdose may cause the persistent suppression of intestinal motility. Misunderstanding about drug effects may lead to an overdose, thus requiring careful instruction and medication management.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.